Research Repository

Exponential Stability for Neutral Stochastic Markov Systems with Time-Varying Delay and Its Applications

Chen, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Hu, P (2016) Exponential Stability for Neutral Stochastic Markov Systems with Time-Varying Delay and Its Applications. IEEE Transactions on Cybernetics, 46 (6). 1350 - 1362. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: NSMS; neutral differential delay equation; NDDE; Markov switching
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 27 Mar 2017 22:20
Last Modified: 19 Sep 2019 06:21
URI: http://vuir.vu.edu.au/id/eprint/32851
DOI: https://doi.org/10.1109/TCYB.2015.2442274
ePrint Statistics: View download statistics for this item
Citations in Scopus: 28 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar